# SDR SWAA2014032426486

- Difficulty date: February 28, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 63,060 hours, 51,778 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT STRUT ACCESS PANEL 5752L SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
